Didn't know the side effects till I started always tried to quit was good for four or five days then brain zaps would happen causing insomnia so I'd have to take another pill but now after the pill i still have the zaps so I am trying to wean myself off going to start cutting the pills in half at 15mg for a couple weeks then try 7mg after that. Am I doing this correctly
aaron12v92; This is the million dollor question it seems to be different with everyone. I would drop it like you are and keep it there for 2 to 4 weeks the slower the better And check with the doctor and mention already the brain zaps. best of luck to you but take your time many doctors even taper way to fast.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2014 • 1 answer
Posted 4 Nov 2014 • 2 answers
Posted 18 Mar 2016 • 5 answers
Posted 11 Aug 2016 • 3 answers
Posted 12 Apr 2017 • 3 answers